# SDR CALA0500020

- Difficulty date: January 22, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871531S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CAPTAIN'S AFT I/B SEAT TRACK CORRODED AT STA 83.55 - 101.55, LBL 10.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-01.
